Muhammad Nazam, Ozlem Acar

DOI Number
First page
Last page


We study the conditions for existence of a unique common fixed point of ordered $F$-contractions defined on an ordered partial metric space; in particular, we present a common fixed point result for a pair of ordered $F$-contractions satisfying a generalized rational type contractive condition and discuss its consequences. It is remarked that the notion of an $F$-contraction in partial metric spaces is more general than that in metric spaces. As application of our findings, we demonstrate the existence of common solution of the system of Volterra type integral equations.


common fixed point; ordered F-contraction; partial metric space


common fixed point; ordered F-contraction; partial metric space

Full Text:



M. Abbas, T. Nazir, S. Romaguera: Fixed point results for generalized cyclic contraction mappings in partial metric spaces, RACSAM, 106(2012), 287-297.

T. Abdeljawad, E. Karapinar, K. Tas: Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett., 24(2011), 1900-1904.

O. Acar, G. Durmaz, G. Mnak: Generalized multivalued F-contractions on complete metric spaces, Bulletin of the Iranian Mathematical Society, 40(2014), 14691478.

O. Acar, I. Altun: Fixed point theorems for weak contractions in the sense of Berinde on partial metric spaces, Topology and its Applications, 159(2012), 26422648.

O. Acar, I. Altun: Multivalued F-contractive mappings with a graph and some xed point results, Publicationes mathematicae, 88(2016), 3-4.

M. U. Ali, T. Kamran: Multivalued F-contractions and related xed point theorems with an application, Filomat, 30 (2016), 3779-3793.

I. Altun, F. Sola, H. Simsek: Generalized contractions on partial metric spaces, Topology and its Applications, 157 (2010), 2778-2785.

I. Altun, S. Romaguera: Characterizations of partial metric completeness in terms of weakly contractive mappings having xed point, Applicable Analysis and Discrete Mathematics, 6(2012), 247-256.

S. Chandok: Some xed point theorems for (; )-admissible Geraghty type contractive mappings and related results, Math. Sci., 9(2015), 127-135.

S. H. Cho, S. Bae, E. Karapinar: Fixed point theorems for -Geraghty contraction type maps in metric spaces, Fixed Point Theory Appl., 2013, 2013:329.

G. Durmaz, G. Mnak, I. Altun: Fixed points of ordered F-contractions, Hacettepe Journal of Mathematics and Statistics, 45(2016), 15-21.

S.G.Matthews: Partial Metric Topology, Ann. New York Acad. Sci., 728(1994), 183-197.

G. Minak, A. Helvaci, I. Altun: Ciric type generalized F-contractions on com-

plete metric spaces and xed point results, Filomat, 28(2014), 1143-1151.

M. Nazam, M. Arshad, C. Park: Fixed point theorems for improved -Geraghty contractions in partial metric spaces, J. Nonlinear Sci. Appl., 9(2016), 4436-4449.

H. Piri, P. Kumam: Some xed point theorems concerning F-contraction in com-

plete metric spaces, Fixed Point Theory Appl., 2014:210, 11 pages.

A.C.M. Ran, M.C.B. Reurings: A xed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc., 132(2004), 1435-1443.

S. Shukla, S. Radenovi: Some common xed point theorems for F-contraction

type mappings on 0-complete partial metric spaces, J. Math., 2013: 878730, 7 pages.

D. Wardowski: Fixed point theory of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl., 2012: 94, 6 pages.

DOI: https://doi.org/10.22190/FUMI1801125N


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)